# SDR DALA2017091606935

- Difficulty date: September 15, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 58,043 hours, 22,890 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON THE AFT CARGO DOOR FRAME LOWER WEB,  UPPER & LOWER SURFACE BS 797 - 847, BETWEEN STRINGERS 24 AND 26R. MAINTENANCE REPLACED THE WEB IAW SRM 51-40-02, AND DWG 146A8123, REV F.
